# SDR AWXA200601582

- Difficulty date: August 31, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 58,282 hours, 41,033 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431279
- Condition: Debonded
- Location: Lt Foreflap
- Part time: 58,282 hours, 41,033 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DISBOND AREA ON UPPER SURFACE OF LT O/B FOREFLAP 6" FROM I/B END.  REPAIRED DISBONDED AREA ON UPPER SURFACE OF LT O/B FOREFLAP 6" FROM I/B END IAW B737-300, SRM 51-70-10-2R REPAIR NR 4, FIG 202.
